since 05 February 2011 :
View(s): 170 (0 ULiège)
Download(s): 297 (1 ULiège)
print        
Leonhard FRERICK & Jochen WENGENROTH

PARTIAL DIFFERENTIAL OPERATORS MODULO SMOOTH FUNCTIONS

Article
Open Access
Mots-clés : partial differential operators, smooth functions

Abstract

For a constant coefficient linear partial differential operator on we provide new characterizations when is surjective and when it bas a continuous linear right inverse.  Both results are in the spirit of a celebrated result of Meise, Taylor, and Vogt who characterized right invertibility of on by properties of fundamental solutions.

To cite this article

Leonhard FRERICK & Jochen WENGENROTH, «PARTIAL DIFFERENTIAL OPERATORS MODULO SMOOTH FUNCTIONS», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 73 - Année 2004, Numéro 2 - 3, 119 - 127 URL : https://popups.uliege.be/0037-9565/index.php?id=772.

About: Leonhard FRERICK

FB C - Mathematik, Bergische Universität Wuppertal, Gausstr. 20, D 42097 Wuppertal, Germany, frerick@math.uni-wuppertal.de

About: Jochen WENGENROTH

FB IV - Mathematik, Universität Trier, D - 54286 Trier, Germany, wengen@uni-trier.de